# SDR UIEA201904233915

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,704 hours, 20,369 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 154EWD
- Part serial: EGNH2925
- Condition: False Activation
- Location: Lt Engine N1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N1 UP TO 10% FLUCTUATION ON BELOW THE RIGHT ENGINE, N2 READS 5 % HIGHER THAN THE RIGHT ENGINE. LEFT EGT BLINKS OFF & ON DURING DESCENT. STATUS MSG L ENG EEC C2. STATUS MESSAGE L PIMU.( L PIMU FAULTED T25 SENSOR CHANNEL A, READING 0 CHANNEL B, READING 92 C.  REPLACED T25 SENSOR ON LEFT ENGINE IAW AMM 73-21-02. OPS CHECK NORMAL IAW AMM 71-00-00 TEST 11. ENG RUN & INDICATION ON N1 & N2 NORMAL IAW 71-00-00. RESET CONNECTORS ON EGT JUNCTION BOX ON LEFT ENGINE. EGT OPS CHECK NORMAL.  )
